MAUDE Adverse Event Report: ABBOTT MEDICAL KIT LEAD EXTENSION, 50CM, AU; DRG EXTENSION

ABBOTT MEDICAL KIT LEAD EXTENSION, 50CM, AU; DRG EXTENSION
Model Number MN20550-50AU
Medical Device Problem Code Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 10/13/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.(b)(6).
 
Event or Problem Description
Related manufacturer reference number: 1627487-2022-06048.It was reported that the patient experienced ineffective therapy.Diagnostics showed normal impedance.Surgical intervention took place wherein the extension was explanted and replaced with a new extension to address the issue.However, no therapy was able to be established despite adequate lead positioned.As such, additional surgical intervention may take place at a later date to address the issue.
 
Additional Manufacturer Narrative
Additional information: d6b - date of explant.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
KIT LEAD EXTENSION, 50CM, AU
Common Device Name
DRG EXTENSION
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
ronnie shalev
6901 preston road
plano, TX 75024
9723098000
MDR Report Key15741279
Report Number1627487-2022-06047
Device Sequence Number16873413
Product Code PMP
UDI-Device Identifier05415067025562
UDI-Public05415067025562
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P150004
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2018
Device Model NumberMN20550-50AU
Device Catalogue NumberMN10550-50
Device Lot NumberAB1480
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2022
Supplement Date Received by Manufacturer12/04/2022
01/31/2023
Initial Report FDA Received Date11/06/2022
Supplement Report FDA Received Date12/22/2022
02/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/31/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown